MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 20ML E/T; SYRINGE, PISTON

BECTON DICKINSON SYRINGE 20ML E/T; SYRINGE, PISTON
Catalog Number 300613
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description/event details: common name: seringue bd plastipak, commercial reference: 300613, batch / serial number: (b)(6), date of occurrence: on (b)(6) 2025.Description of non-conformit: during the injection of propofol at induction, leakage of propofol through the leaking plunger.Incomplete seal.Consequences: disorganisation of work.Vigilance over the rest of the batch, device retained for expert appraisal: yes.Please give us your analysis of these quality defects and kindly send us an equivalent replacement.
 
Additional Manufacturer Narrative
(b)(6) follow up mdr for device evaluation: no photos or physical samples of reported material, 300613, have been received for investigation.A device history review was performed for the reported lot 2410052; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Six retained samples of the reported lot were used for additional evaluation.The products were visually inspected; no defects or damage was noted on any of the syringe components that could lead to a leak and all stoppers were verified to be properly assembled on to the plunger rod.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, including leakage testing.The retained samples of the same lot underwent these tests and product was verified to meet required specifications, no leakages were observed.Based on our investigation, we cannot identify a root cause at this time.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 20ML E/T
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21279988
Report Number3003152976-2025-00030
Device Sequence Number18115940
Product Code FMF
UDI-Device Identifier00382903006137
UDI-Public(01)00382903006137(11)241014(17)290930(10)2410052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300613
Device Lot Number2410052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown